| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump had cosmetic damage and stuck button alarm.Customer's blood glucose level was 130 mg/dl.Customer reported that reservoir had a crack.Customer reported that reservoir was able to lock in place.Customer was advised to revert to backup plan.Insulin pump will be returned for analysis.